Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from irregular periods. Can you suggest any unani medicine ?

i am aged about 45 last cycle was on 24th dec2010 after that till 19 april no periods checked for pregnency all -ve results one fine day suddenly started cycle on 19 april2011 since that day it is cintinue consulted with gynac taken medicine for 5 days two days stoped again it is continue not much i need unani medicine can u help For solving this problem
Asked On : Wed, 18 May 2011
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi,thanks for query.The problem indicates that you have approached menopause.At this time this kind of irregularity happens.After stopping of bleeding please go for ultrasound to look for any other problem which has lead to heavy bleeding.Take medicines as per advise and continue regular follow up with your doctor.Bye.
Answered: Wed, 18 May 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Since you are 45yrs and last cycle was on 24 Dec it may be because you have now reached age of menopause so it may be possible that either the irregularity of periods are due to hormonal imbalance or the irregularity may be due to start of the process of menopause.Please consult a Gynaecologist to find the cause of the irregular menses and then may be you can go ahead with the treatment of your choice if you do not want to take it from the Gynaec.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor